Stephen McCormick
Title
Cited by
Cited by
Year
Asymptotically flat extensions of CMC Bartnik data
AJC Pacheco, C Cederbaum, S McCormick, P Miao
Classical and quantum gravity 34 (10), 105001, 2017
192017
The phase space for the Einstein-Yang-Mills equations and the first law of black hole thermodynamics
S McCormick
Advances in Theoretical and Mathematical Physics 18 (4), 799-825, 2014
162014
On a Penrose-like inequality in dimensions less than eight
S McCormick, P Miao
International mathematics research notices 2019 (7), 2069-2084, 2019
152019
On a Minkowski-like inequality for asymptotically flat static manifolds
S McCormick
Proceedings of the American Mathematical Society 146 (9), 4039-4046, 2018
132018
Asymptotically hyperbolic extensions and an analogue of the Bartnik mass
AJC Pacheco, C Cederbaum, S McCormick
Journal of Geometry and Physics 132, 338-357, 2018
122018
A note on mass-minimising extensions
S McCormick
General Relativity and Gravitation 47 (12), 1-14, 2015
72015
Gluing Bartnik extensions, continuity of the Bartnik mass, and the equivalence of definitions
S McCormick
Pacific Journal of Mathematics 304 (2), 629-653, 2020
62020
The Hilbert manifold of asymptotically flat metric extensions
S McCormick
arXiv preprint arXiv:1512.02331, 2015
52015
The Phase Space for the Einstein-Yang-Mills Equations, Black Hole Mechanics, and a Condition for Stationarity
S McCormick
Monash University, 2014
52014
On the charged Riemannian Penrose inequality with charged matter
S McCormick
Classical and Quantum Gravity 37 (1), 015007, 2019
42019
Stability of a quasi-local positive mass theorem for graphical hypersurfaces of Euclidean space
A Alaee, AJC Pacheco, S McCormick
Transactions of the American Mathematical Society, 2019
42019
First law of black hole mechanics as a condition for stationarity
S McCormick
Physical Review D 90 (10), 104034, 2014
42014
Quasi-local Penrose inequalities with electric charge
PN Chen, S McCormick
arXiv preprint arXiv:2002.04557, 2020
2020
On the evolution of the spacetime Bartnik mass
S McCormick, P Miao
Pure and Applied Mathematics Quarterly 15 (3), 2019
2019
The asymptotically flat scalar-flat Yamabe problem with boundary
S McCormick
The Journal of Geometric Analysis 27 (3), 2269-2277, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–15